# SDR SWAA2014101633022

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 37,809 hours, 24,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: D130
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF NOSE GEAR UNSAFE INDICATION AFTER RETRACTION.  FOLLOWED GEAR UNSAFE PROCEDURE IN QRH, CYCLED GEAR.  R & R B DOWNLOCK SENSOR IAW AMM.
